# SDR AALA201810031003

- Difficulty date: September 30, 2018
- Submitted: October 3, 2018
- Operation: Air carrier
- Aircraft: N981AN
- Make and model: Boeing 737823
- Aircraft serial: 29569
- Aircraft time: 30,283 hours, 11,889 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Sensor
- Part number: 355944255
- Condition: Defective
- Location: Lt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT WING BODY OVERHEAT ILLUMINATED RIGHT AFTER TAKE OFF, AFTER TURNING LEFT BLEED AND PACK OFF, LEFT WING BODY OVERHEAT LIGHT EXTINGUISHED.  AN EMERGENCY WAS DECLARED,  RETURNED TO DEPARTURE, AND LANDED WITHOUT FURTHER INCIDENT.  THE AIRCRAFT WAS GROUNDED. ACCOMPLISHED REPLACEMENT OF THE PACK OVERHEAT DETECTORS (M355 AND M1909). TROUBLESHOOTING LEFT PACK WIRING PER FIM 26-18-00-810-802, ALL OPS CHECKED NORMAL.
